MAUDE Adverse Event Report: ARTHREX, INC. FIBERLOOP; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FIBERLOOP; POLYETHYLENE SYNTHETIC SUTURE
Model Number FIBERLOOP
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex employee via email that for 2 units of ar-7234c, fiberloop® #2, braided polyblend suture, blue, looped, with curved needle, 40'' (101,6 cm), 20'' working length, the nitinol wire broke from suture.This was detected during use in a bicep tenodesis procedure on (b)(6) 2025.The procedure was completed successfully with a mayo needle.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture tightening /tensioning.

Brand Name
FIBERLOOP
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22998628
Report Number1220246-2025-03750
Device Sequence Number15806081
Product Code GAT
UDI-Device Identifier00888867041691
UDI-Public(01)00888867041691(11)250415(17)290430(10)15221442
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERLOOP
Device Catalogue NumberAR-7234C
Device Lot Number15221442
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown